| Model Number |
72404232 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Inflation Problem (1310); Material Puncture/Hole (1504); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with an inflatable penile prosthesis (ipp) complained of an inability to inflate the device.During revision surgery, a tear was identified in the tubing connecting the left cylinder to the pump and air in the device was noted because of the tear.A revision procedure was performed during which the original ams system was explanted and replaced.No patient complications were reported.
Additional Manufacturer Narrative
Model number/catalog number: 720185-01
serial number: n/a
batch/lot number: 0155896010
model/catalog description: reservoir flat iz 100 ml
unique identifier (udi) #: (b)(4).